EconPapers    
Economics at your fingertips  
 

On Discounted Dynamic Programming with Unbounded Returns

Janusz Matkowski () and Andrzej S. Nowak ()

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper, we apply the idea of $k$-local contraction of \cite{zec, zet} to study discounted stochastic dynamic programming models with unbounded returns. Our main results concern the existence of a unique solution to the Bellman equation and are applied to the theory of stochastic optimal growth. Also a discussion of some subtle issues concerning k-local and global contractions is included.

Keywords: Stochastic dynamic programming; Bellman functional equation; contraction mapping; stochastic optimal growth (search for similar items in EconPapers)
JEL-codes: D90 D91 C61 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-dge
Date: 2008-10-13
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://mpra.ub.uni-muenchen.de/12215/ original version (text/html)

Related works:
Journal Article: On discounted dynamic programming with unbounded returns (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:pra:mprapa:12215

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany
Address: Schackstr. 4, D-80539 Munich, Germany
Contact information at EDIRC.
Series data maintained by Ekkehart Schlicht ().

 
Page updated 2014-12-17
Handle: RePEc:pra:mprapa:12215